Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 46, NWS Albuquerque, NM

August 12, 2011Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 12, 2011, 2:38 PM MDT for Lincoln County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2011, 2:38 PM MDT (20:38 UTC)
Expired
Aug 12, 2011, 4:30 PM MDT
In force
112 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 61 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1319 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WGUS55 KABQ 122038
FFWABQ
NMC027-122230-
/O.NEW.KABQ.FF.W.0046.110812T2038Z-110812T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 430 PM MDT

* AT 230 PM MDT...LAW ENFORCEMENT OFFICIALS REPORTED EVACUATIONS
  AT THE RIVER RANCH RV PARK DUE TO FLOODING. THE RIO RUIDOSO WAS
  COMING OUT OF ITS BANKS IN THIS AREA AS WELL. ADDITIONAL RAIN
  AND RUNOFF WILL CONTINUE TO CAUSE FLASH FLOODING IN THE WARNING
  AREA. 

  THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO
  DOWNS...HIGHWAY 70 AND RIO RUIDOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIFE THREATENING FLOODING OF CREEKS...ROADS AND NORMALLY DRY ARROYOS
IS LIKELY. THE HEAVY RAINS MAY TRIGGER ROCKSLIDES...MUDSLIDES
AND DEBRIS FLOWS IN STEEP TERRAIN...ESPECIALLY NEAR THE BURN AREA.

&&

LAT...LON 3344 10571 3348 10534 3330 10544 3331 10572

$$

40
2 follow-up statements
364 
WGUS75 KABQ 122118
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
318 PM MDT FRI AUG 12 2011

NMC027-122230-
/O.CON.KABQ.FF.W.0046.000000T0000Z-110812T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
318 PM MDT FRI AUG 12 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE RAIN OVER THE WHITE FIRE BURN SCAR AREA AND ALONG THE RIO
RUIDOSO. WHILE RAIN IS NOW LIGHT...RUNOFF AND SOME DEBRIS FLOW WILL
CONTINUE THROUGH 430 PM. 

LOCATIONS IMPACTED INCLUDE...
  GLENCOE...
  ALTO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA.

&&

LAT...LON 3344 10571 3348 10534 3330 10544 3331 10572

$$

40
346 
WGUS75 KABQ 122223
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
423 PM MDT FRI AUG 12 2011

NMC027-122234-
/O.EXP.KABQ.FF.W.0046.000000T0000Z-110812T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
423 PM MDT FRI AUG 12 2011

...FLASH FLOOD WARNING WILL EXPIRE AT 430 PM MDT FOR SOUTH CENTRAL
LINCOLN COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3344 10571 3348 10534 3330 10544 3331 10572

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 3:31 AM MDT, 11 hours 7 minutes earlier.

Area forecast discussion, Aug 12, 3:31 AM MDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 AM MDT FRI AUG 12 2011

...HEAVY RAIN AND FLASH FLOOD THREAT LIKELY FOR BURN SCARS THIS WEEKEND...

.DISCUSSION...
DEBRIS CLOUDS OVER CENTRAL AND SOUTHERN NEW MEXICO ARE KEEPING THE
BOUNDARY LAYER WELL INSULATED AND ON THE MILD SIDE ONCE AGAIN THIS
MORNING. SCATTERED LIGHT RAIN SHOWERS WERE PRESENT OVER THE
EASTERN PLAINS AND POINTS WEST ACROSS THE CENTRAL HIGHLANDS.
RAINFALL THROUGH SUNRISE WILL BE LIGHT WITH NO MORE THAN A FEW
HUNDREDTHS POSSIBLE. PRECIPITABLE WATER VALUES HAVE DECREASED SOME
PER THE 00Z ABQ SOUNDING BUT THE PERCENT OF NORMAL TPW PRODUCT
CONTINUES TO INDICATE PWATS BETWEEN 100 AND 150 PERCENT OF NORMAL
OVER MOST LOCALES BUT UP TO 180 PERCENT OF NORMAL OVER THE GILA
REGION. THE ORIENTATION OF THE HIGH IS STILL SHUNTING THE DEEPEST
MONSOONAL MOISTURE JUST SOUTH AND WEST OVER OLD MEXICO AND ARIZONA
BUT THAT WILL LIKELY CHANGE OVER THE WEEKEND.

AS FOR TODAY...SOME MID LEVEL DRYING WILL KEEP RAIN CHANCES LOWER
GENERALLY TO THE NORTH OF INTERSTATE 40. THE BEST CHANCES FOR
SHOWERS AND THUNDERSTORMS WILL LIKELY REMAIN SOUTH OF INTERSTATE
40 FROM THE GILA REGION EAST TO THE SOUTH CENTRAL MOUNTAINS AND
POSSIBLY THE EAST CENTRAL AND SOUTHEAST PLAINS THROUGH THE AFTERNOON.
LOCALLY HEAVY RAINFALL WILL OCCUR IN SLOW MOVING THUNDERSTORMS.
WE PONDERED A FLASH FLOOD WATCH FOR THE WALLOW AND MILLER BURN
SCARS BUT DECIDED THE BIGGER THREAT AND HIGHER CONFIDENCE WOULD
CERTAINLY BE SATURDAY AND SUNDAY. A BACKDOOR COLD FRONT WILL PUSH
SOUTH AND WEST ACROSS THE EAST LATER TODAY. THIS WILL HELP IGNITE
SCATTERED SHOWERS AND STORMS OVER THE EAST AND RIGHT ALONG THE
EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. THE FRONT WILL
SWEEP THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN BY EARLY
SATURDAY WITH NOTABLE MOISTURE INCREASES ALL THE WAY TO THE
ARIZONA STATE LINE.

AN ACTIVE PATTERN IS EXPECTED TO TAKE SHAPE BOTH SATURDAY AND
SUNDAY WITH SUNDAY APPEARING TO BE THE MOST ACTIVE OF THE TWO.
ON SATURDAY THE UPPER HIGH WILL STILL WOBBLE OVER CENTRAL AND
NORTHERN NEW MEXICO BUT WILL ALLOW DEEPER MOISTURE TO FILTER
NORTHWARD FROM OLD MEXICO ACROSS CENTRAL AND WESTERN PORTIONS OF
THE FORECAST AREA. COVERAGE OF STORMS WILL INCREASE ALONG WITH
PWATS. SLOW MOVING STORMS WILL LIKELY DUMP HEAVY RAINFALL AND
PRODUCE A FLASH FLOOD THREAT OVER RECENT FIRE BURN SCARS. BY
SUNDAY...THE RIDGE IS PROGGED TO SHIFT EASTWARD SETTING A MORE
FAVORABLE MONSOONAL TRANSPORT PLUME OVER NEW MEXICO. NUMEROUS
SHOWERS AND STORMS CAN BE EXPECTED OVER THE HIGHER TERRAIN AND
ADJACENT HIGHLANDS SUNDAY AFTERNOON INTO THE NIGHT. THIS WILL
INCREASE FLOOD THREAT OVER BURN SCARS AND POSSIBLY OVER THE
WEST/WEST CENTRAL LOCALES AS WELL. DECIDED TO HOIST A FLASH FLOOD
WATCH TO INCREASE AWARENESS BEFORE THE WEEKEND BEGINS. WILL LEAVE
ONLY FOR BURN SCARS AT THIS POINT BUT IF CURRENT TRENDS IN THE GFS
AND ECMWF ARE CORRECT...MORE WIDESPREAD ACTIVITY COULD PRODUCE A
FLOOD THREAT OVER THE WEST/WEST CENTRAL LOCALES AS WELL. FUTURE
SHIFTS MAY NEED TO TWEAK OR EXPAND THE WATCH.

RAIN CHANCES CONTINUE INTO MONDAY BEFORE A DECENT MID LEVEL DRY
SLOT PUNCHES INTO THE CENTRAL AND NORTH WHICH WILL LIKELY SHUT
DOWN RAIN CHANCES INTO MID WEEK. IT DOES APPEAR THE DRY SLOT WILL
DIMINISH AND RAIN CHANCES INCREASE TOWARD THE LATTER HALF OF NEXT
WEEK.

KW

&&

.AVIATION...
A FEW THUNDERSTORMS ARE ONGOING OVER THE EAST CENTRAL PLAINS EARLY
THIS MORNING. ISOLATED DOWNPOURS WILL BRIEFLY DROP CONDITIONS TO
MVFR...BUT MOST OF THIS ACTIVITY IS NOT ANTICIPATED TO SURVIVE BY
SUNRISE. MID TO HIGH LEVEL CLOUDS WILL GRADUALLY DISPERSE...ALLOWING
THE ATMOSPHERE TO DESTABILIZE AGAIN BY THE AFTERNOON...AND THE CYCLE
WILL START AGAIN WITH SHOWERS AND THUNDERSTORMS GENERALLY FAVORING
THE SOUTHWESTERN AND SOUTH CENTRAL MOUNTAINS. LITTLE TO NO COVERAGE
IS EXPECTED IN THE NORTH CENTRAL AND NORTHWESTERN ZONES WHERE DRIER
AIR WILL WORK IN...BUT SOME ISOLATED STORMS COULD FIRE IN THE
NORTHEASTERN PLAINS OF NEW MEXICO AS ANOTHER BACK DOOR FRONT ENTERS
THE STATE. SMALL HAIL AND ERRATIC GUSTY WINDS WILL ACCOMPANY ANY
THUNDERSTORMS...AND AGAIN WHILE THE BULK OF CONVECTIVE ACTIVITY WILL
DISPERSE BEFORE MIDNIGHT...SOME LONGER DURATION SHOWERS AND EMBEDDED
STORMS CANNOT BE RULED OUT INTO EARLY SATURDAY MORNING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
GOOD TO EXCELLENT HUMIDITY RECOVERY IS IN PROGRESS
OVER MOST OF THE FORECAST AREA THIS MORNING WITH THE EXCEPTION OF
THE SAN JUAN BASIN NEAR THE FOUR CORNERS. HIGHER DEWPOINTS ARE
EXPECTED TO STAY IN TACT FOR ALL BUT THE NORTHWESTERN AND NORTH
CENTRAL ZONES WHERE DRIER AIR WILL WORK IN FROM COLORADO AS THE
UPPER LEVEL HIGH CHURNS OVER THE AREA. THIS WILL KEEP MOST SHOWER
AND THUNDERSTORM ACTIVITY SOUTH OF INTERSTATE 40 INTO THE
SOUTHWESTERN AND SOUTH CENTRAL MOUNTAINS. SOME ISOLATED STORMS WILL
LIKELY BREAK OUT NEAR AND JUST BEHIND THE NEXT BACK DOOR FRONT THAT
WILL INFILTRATE THE NORTHEASTERN PLAINS THIS AFTERNOON. THIS
BOUNDARY WILL WORK ITS WAY INTO CENTRAL VALLEYS AND LIKELY JUST
BEYOND AS SATURDAY MORNING UNFOLDS.

THE BOUNDARY AND ASSOCIATED MOIST TRANSPORT AND WIDESPREAD
SOUTHEASTERLY WIND COMPONENT WILL HELP SET THE STAGE FOR A HEALTHY
UPTICK IN STORM COVERAGE SATURDAY AFTERNOON AND SATURDAY NIGHT. GOOD
COVERAGE OF WETTING PRECIPITATION IS EXPECTED WHILE DAYTIME HUMIDITY
STAYS ELEVATED IN THE 30 TO 40 PERCENT RANGE FOR MUCH OF THE
FORECAST AREA.

THE STEERING FLOW FOR STORMS WILL SHIFT FROM A SOUTHEAST TO
NORTHWEST REGIME ON SATURDAY TO MORE OF A SOUTH TO NORTH PATTERN ON
SUNDAY. PLENTY OF MOISTURE IS EXPECTED TO BE AVAILABLE FOR RECYCLING
ON SUNDAY WITH THE WESTERN HALF TO WESTERN TWO THIRDS OF THE STATE
SEEING THE MOST WETTING PRECIPITATION COVERAGE. TEMPERATURES WOULD
RUN CLOSER TO NORMAL ON SUNDAY AS MORE CLOUDS/MOISTURE/PRECIPITATION
MODIFY THE AIRMASS. HOPEFULLY THIS INCREASE IN HUMIDITY AND WETTING
RAIN WILL HELP ALLEVIATE SOME OF THE RECENT ISOLATED LIGHTNING
STRIKE IGNITIONS.

INTO NEXT WEEK...HIGH PRESSURE WILL REMAIN WITHIN CLOSE REACH OF NEW
MEXICO...BUT STILL SOME UNCERTAINTY TO THE EXACT CENTER PLACEMENT.
AT ANY RATE...THE WESTERN HALF OF NEW MEXICO WOULD REMAIN FAVORED
FOR CONVECTION WITH COVERAGE TRENDING BACK BELOW SEASONAL
EXPECTATIONS.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  94  63  94  66 /  10   0  20  20
DULCE...........................  89  53  88  53 /  10   5  30  40
CUBA............................  88  58  85  56 /  20  10  40  40
GALLUP..........................  88  57  86  57 /  20  20  30  50
EL MORRO........................  82  52  81  54 /  30  20  50  50
GRANTS..........................  88  57  87  57 /  20  20  40  40
QUEMADO.........................  82  56  82  56 /  30  20  50  50
GLENWOOD........................  87  63  89  63 /  40  30  40  30
CHAMA...........................  84  51  81  51 /  10  10  40  60
LOS ALAMOS......................  86  63  82  61 /  20  10  50  50
PECOS...........................  84  58  79  57 /  30  20  60  60
CERRO/QUESTA....................  84  53  81  53 /  10  10  50  50
RED RIVER.......................  75  49  72  48 /  30  20  60  60
ANGEL FIRE......................  78  47  73  49 /  30  20  60  70
TAOS............................  89  56  84  55 /  20  10  40  40
MORA............................  82  54  76  53 /  40  20  60  70
ESPANOLA........................  92  60  89  59 /  10  10  40  40
SANTA FE........................  88  61  83  60 /  20  10  50  50
SANTA FE AIRPORT................  91  63  87  61 /  20  10  40  50
ALBUQUERQUE FOOTHILLS...........  94  65  90  64 /  20  10  40  40
ALBUQUERQUE HEIGHTS.............  94  70  91  69 /  10  10  40  40
ALBUQUERQUE VALLEY..............  96  68  93  66 /  10  10  30  40
ALBUQUERQUE WEST MESA...........  97  67  94  65 /  10  10  30  40
LOS LUNAS.......................  95  66  92  63 /  20  10  30  40
RIO RANCHO......................  97  65  94  63 /  10  10  30  40
SOCORRO.........................  94  66  93  65 /  20  20  40  40
SANDIA PARK/CEDAR CREST.........  93  61  88  60 /  20  20  50  50
TIJERAS.........................  93  60  88  60 /  20  20  50  50
MORIARTY/ESTANCIA...............  89  58  85  56 /  20  20  50  60
CLINES CORNERS..................  85  61  81  60 /  30  20  50  60
GRAN QUIVIRA....................  89  63  87  62 /  30  30  40  50
CARRIZOZO.......................  90  65  89  64 /  30  30  30  40
RUIDOSO.........................  80  58  79  58 /  50  40  50  50
CAPULIN.........................  87  59  82  59 /  20  10  40  40
RATON...........................  93  60  89  60 /  20  20  40  50
SPRINGER........................  93  60  88  60 /  20  20  40  50
LAS VEGAS.......................  87  57  82  57 /  30  20  50  60
CLAYTON.........................  89  63  87  64 /  20  10  30  30
ROY.............................  90  63  86  63 /  20  20  40  50
CONCHAS.........................  95  70  92  70 /  20  20  30  30
SANTA ROSA......................  94  69  91  68 /  20  20  30  40
TUCUMCARI.......................  97  70  93  70 /  20  20  30  30
CLOVIS..........................  94  69  93  68 /  20  30  20  30
PORTALES........................  94  69  94  68 /  20  30  20  30
FORT SUMNER.....................  96  71  95  70 /  20  20  30  30
ROSWELL......................... 101  74  97  72 /  20  30  20  30
PICACHO.........................  92  65  90  63 /  20  30  40  40
ELK.............................  85  60  83  60 /  50  40  50  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES...NMZ508-511-512-514-526-527-539.

&&

17/52
Hazardous weather outlook, Aug 12, 5:54 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 AM MDT FRI AUG 12 2011

NMZ501>540-131200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
554 AM MDT FRI AUG 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SLOW MOVING SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER
THE WEST...SOUTHWEST...SOUTH CENTRAL AND EASTERN LOCALES THIS
AFTERNOON AND EVENING. SOME OF THE STORMS WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS.
HEAVY RAINFALL OVER RECENT FIRE BURN SCARS...ESPECIALLY THE MILLER
AND WALLOW SCARS MAY LEAD TO EXCESSIVE RUNOFF AND DEBRIS FLOWS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SLOW MOVING SHOWERS AND THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE FLASH FLOODING OVER RECENT WILDFIRE
BURN SCARS ACROSS CENTRAL AND NORTHERN NEW MEXICO BOTH SATURDAY
AND SUNDAY.

MONDAY THROUGH NEXT THURSDAY...THE THREAT FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY.
ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR
PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER...SPOTTERS ARE
ENCOURAGED TO SUBMIT STORM REPORTS TO OUR WEBPAGE AT
WWW.WEATHER.GOV/ABQ OR BY PHONE AT 1-888-386-7637.

17

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 6:07 PM MDTSevere Thunderstorm WarningABQDe Baca38 min
Aug 11, 6:25 PM MDTSpecial Weather StatementABQDe Baca20 min
Aug 11, 6:51 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt114 min
Aug 11, 7:27 PM MDTAreal Flood AdvisoryABQSandoval, San Miguel, Santa Fe2 hr
Aug 11, 7:44 PM MDTAreal Flood AdvisoryABQQuay61 min
Aug 11, 8:10 PM MDTAreal Flood AdvisoryABQColfax, Mora110 min
Aug 12, 4:35 AM MDTFlash Flood WatchABQ40 hr
Aug 12, 12:56 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval2 hr
Aug 12, 1:29 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 12, 3:14 PM MDTAreal Flood AdvisoryABQLincoln91 min
Aug 12, 3:28 PM MDTAreal Flood AdvisoryABQSocorro, Torrance92 min
Aug 12, 3:54 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 12, 3:58 PM MDTAreal Flood AdvisoryABQLincoln, Socorro92 min
Aug 12, 5:09 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Aug 12, 5:20 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt115 min

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.